MathSciNet Relay Station
MathSciNet bibliographic data
MR313514 (47 #2068) 30A78 (30A98 46J15)
Davie, A. M.; Gamelin, T. W.; Garnett, J. Distance estimates and pointwise bounded density. Trans. Amer. Math. Soc. 175 (1973), 37–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement